# SDR SWAA2024040460024

- Difficulty date: March 6, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR SLIDE AFT MOUNT HAS SHOCK MOUNT BROKEN<[01] REMOVED AND REPLACED FWD GALLEY SERVICE DOOR SLIDE AFT SHOCKMOUNT P/N BACS14K2 PO#1291885 AS PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1
